# SDR I5PA2023100775701

- Difficulty date: October 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,410 hours, 34,074 cycles
- Engine: Pwa PW2037
- Engine time: 53,766 hours, 23,114 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 360156115018008
- Part serial: 217985
- Condition: Faulty
- Location: R Eng
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE411. ESI - RH ENG FIRE LOOP 1 INOP. REMOVED AND REPLACED RH ENG FIRE LOOP 1 PER AMM 26-11-01.
